MathSciNet Relay Station
MathSciNet bibliographic data
MR2735011 35Q53 (35A01 35B40)
Dias, João-Paulo; Figueira, Mário; Oliveira, Filipe Existence of bound states for the coupled Schrödinger-KdV system with cubic nonlinearity. C. R. Math. Acad. Sci. Paris 348 (2010), no. 19-20, 1079–1082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement